On realizability of p-groups as Galois groups
Serdica Mathematical Journal, Tome 37 (2011) no. 3, pp. 173-210
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this article we survey and examine the realizability of p-groups as Galois groups over arbitrary fields. In particular we consider various cohomological criteria that lead to necessary and sufficient conditions for the realizability of such a group as a Galois group, the embedding problem (i.e., realizability over a given subextension), descriptions of such extensions, automatic realizations among p-groups, and related topics.
Keywords:
Inverse Problem, Embedding Problem, Galois Group, p-Group, Kummer Extension, Corestriction, Orthogonal Representation, Clifford Algebra, Spinor, Modular Group, Dihedral Group, Quaternion Group, Galois Cohomology
@article{SMJ2_2011_37_3_a0,
author = {Michailov, Ivo M. and Ziapkov, Nikola P.},
title = {On realizability of p-groups as {Galois} groups},
journal = {Serdica Mathematical Journal},
pages = {173--210},
year = {2011},
volume = {37},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2011_37_3_a0/}
}
Michailov, Ivo M.; Ziapkov, Nikola P. On realizability of p-groups as Galois groups. Serdica Mathematical Journal, Tome 37 (2011) no. 3, pp. 173-210. http://geodesic.mathdoc.fr/item/SMJ2_2011_37_3_a0/